Brendan Creutz

Publications and Preprints

  1. No transcendental Brauer-Manin obstructions on abelian varieties
    preprint 2017 (pdf)
  2. The d-primary Brauer-Manin obstruction for curves
    preprint 2017 (pdf)
    joint with Bianca Viray and Felipe Voloch
  3. On automorphism groups of toroidal circle planes
    preprint 2017 (pdf)
    joint with Duy Ho and Günter Steinke
  4. Brauer classes associated to torsors of cyclic type
    preprint 2017 (pdf)
  5. Improved rank bounds from 2-descent on hyperelliptic Jacobians
    to appear in Int. J. Number Theory (pdf)
  6. Degree and the Brauer-Manin obstruction
    preprint 2017 (pdf)
    joint with Bianca Viray; appendix by Alexei Skorobogatov
  7. Zero-cycles of degree one on Skorobogatov's bielliptic surface
    J. Number Theory 178 (2017) pp. 1-4 (pdf) (journal)
  8. Local-global principles for Weil-Châtelet divisibility in positive characteristic
    Math. Proc. Cambridge Phil. Soc. 163 (2017) pp. 357-367 (pdf) (journal)
    joint with Felipe Voloch
  9. Most binary forms come from a pencil of quadrics
    Proc. Amer. Math. Soc. Ser. B 3 (2016) pp. 18–27 (pdf) (journal)
  10. Generalized Jacobians and explicit descent
    preprint 2016 (pdf)
  11. Relative Brauer groups of torsors of period two
    J. Algebra 459 (2016) pp. 109-132 (pdf) (journal)
  12. On Brauer groups of double covers of ruled surfaces
    Math. Ann. 362 (2015) pp. 1169-1200 (pdf) (journal)
    joint with Bianca Viray
  13. Two torsion in the Brauer group of a hyperelliptic curve
    Manuscripta Math. 147 (2015) pp. 139-167 (pdf) (journal)
    joint with Bianca Viray
  14. On the local-global principle for divisibility in the cohomology of elliptic curves
    Math. Res. Lett., Vol. 23, No. 2 (2016), pp. 377-387 (pdf) (journal)
  15. Locally trivial torsors that are not Weil-Châtelet divisible
    Bull. London Math. Soc. 45 (2013) pp. 935-942 (pdf) (journal)
  16. Explicit descent in the Picard group of a cyclic cover of the projective line
    ANTS X: Proceedings of the Tenth Algorithmic Number Theory Symposium
    Edited by Everett W. Howe and Kiran S. Kedlaya
    Mathematical Sciences Publishers, OBS 1 (2013) pp. 295-315 (pdf) (journal)

  17. Second isogeny descents and the Birch and Swinnerton-Dyer conjectural formula
    J. Algebra 372 (2012) pp. 673-701 (pdf) (journal)
    joint with Robert L. Miller
  18. Second p-descents on elliptic curves
    Math. Comp. 83 (2014) pp. 365-409 (pdf) (journal)
  19. Potential Sha for abelian varieties
    J. Number Theory 131 (2011) pp. 2162-2174 (pdf) (journal)
  20. Answer to a question of Bruin and Stoll
    preprint 2010 (not intended for publication) (pdf)
  21. A Grunwald-Wang type theorem for abelian varieties
    Acta Arith. 154 (2012) pp. 353-370 (pdf) (journal)
  22. Explicit second p-descent on elliptic curves
    PhD Thesis Jacobs University Bremen (2010) (pdf)